MathSciNet Relay Station
MathSciNet bibliographic data
MR492055 57R85 (10C05 15A63 20C10)
Gibbs, David E. Witt classes of integral representations of an abelian $2$-group. Proc. Amer. Math. Soc. 70 (1978), no. 2, 103–108.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement